# SDR AALA20130605001

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 36,952 hours, 15,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STIFFENER OTBD OF PACK EXHAUST DUCT IS CRACKED IN RADIUS AT LOWER END. REMOVED CRACKED STIFFENER AND INSTALLED LT VERTICAL STIFFENER IAW AARD 51-10-05-1 AND DWG 111A1000 AND 149A7210.
